# SDR SWAA2022020740546

- Difficulty date: January 8, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 56,236 hours, 32,666 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CC# 12076-53 FOUND R/H BS-727 LOWER FRAME WEB CRACKED AT I/B MOST FASTENER HOLE COMMON TO THE FRAME WEB. CRACK IS LESS THAN 0.18' IN LENGTH. / REPAIRED R/H BS 727 LOWER FRAME WEB CRACK AT IB MOST FASTENER HOLE COMMON TO THE FRAME WEB IAW EA 1-A53-24342 REV 3.
